you ever have blood when you wipe, but no other problems?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

UCinNC
Veteran Member


Date Joined May 2007
Total Posts : 528
   Posted 10/5/2007 2:26 PM (GMT -7)   
Hi All. I gues I just can't stay away... :)
Anyway, I am experiencing something new (which isn't surprising since I have only had UC for 7 months) and am wondering if you ever get this?
When I use the bathroom, there is some blood on the toilet paper, and maybe the most occasional drop of blood in the bowl, but basically, no blood in the stool, and I have total control and no diarrhea. So, I am wondering if this is something that any of you have experienced? I feel totally fine, actually, but because I have only been off pred for 3 weeks and don't yet know if Imuran works for me, I am scared of everything. Thoughts?
Many thanks, and I hope yuor respective weekends are off to a good start.
29/Female/NC
Pancolitis dx 3/07
*12 Asacol/day
*100mg Imuran/day (steroid dependent)
Various vitamins, probiotics, fish oil.
Engaged: June 1, 2007


Bekjm
New Member


Date Joined Oct 2007
Total Posts : 10
   Posted 10/5/2007 2:33 PM (GMT -7)   
First off ask your doctor about getting on Lialda it is Asacol in a 2 pills in the morning dose.  Meaning once a day.  You will be able to manage your disease beter by not having to remember 12 pills a day  through out the day.  Second yes I experiance that too. I am not sure if it is normal though.  But seeing how you are doing it and have UC too, it might be.   I have had the disease for 10 years so what you are discribing happens ocassionally and I would just not worry.  Do however always keep a journal of all you do all the time.  Which I am sure you have been told to do anyway.  Also discuss it with your doctor. 

Survivor of UC since 1997
Currently on: Asacol, Lialda and ocassionally prednisone
A million different vitamins would take to long to list!
Here are the crucial ones for me!
omega 3's
liquid Calcium
folic acid
vitamin c or any antioxidents
Seriously don't need kidney stones again!!!


UCinNC
Veteran Member


Date Joined May 2007
Total Posts : 528
   Posted 10/5/2007 2:37 PM (GMT -7)   
meant to add that this has been going on for about 2 weeks w/o any increase in blood. I did put a call into my GI, so hopefully will hear from him monday. in the mean time I am wondering if I should use hydrocort enemas or just wait to hear from him. my problem is that b/c I haven't had UC long, every time anything has happened it has been a total crisis, so it is new for me to think that there is such a thing as a mini-flare or just a little bleeding, as opposed to previous episodes when I got blood and then was sick as a dog within days.... thanks for your thoughts BKJM.
29/Female/NC
Pancolitis dx 3/07
*12 Asacol/day
*100mg Imuran/day (steroid dependent)
Various vitamins, probiotics, fish oil.
Engaged: June 1, 2007


princesa
Veteran Member


Date Joined Aug 2007
Total Posts : 2198
   Posted 10/5/2007 2:55 PM (GMT -7)   
Hemmorhoids? Small anal tear?
Diagnosed with ulcerative colitis spring 1999
C-scope confirmed UC diagnosis 9/18/2007
No explanation for right side pain and thickening of bowel wall
 
Maintenance dose sulfasalazine, back on a pred taper for first flare in years
Probiotics, l-glutamine and fish oil caps. George's aloe vera juice and Mucosaheal.
 
 


Sara14
Veteran Member


Date Joined Mar 2007
Total Posts : 4034
   Posted 10/5/2007 4:08 PM (GMT -7)   
I had this before I was first diagnosed...that is how my symptoms started. I would notice a little bit of blood on the toilet paper, on and off...some times it wouldn't happen for a few days, but then it would come back. This happened for about a month before I had any other UC symptoms. It eventually became more and more blood and all the other symptoms. The doctors kept telling me I had an anal fissure, but it turned out to be UC. It's never a good sign if you're bleeding, so I would call your GI. Could just be hemmorhoids or an anal fissure though.
23 years old
Diagnosed with UC March 2007
Current inflamation in the rectum
Asacol 4 tablets 3x/day
Rowasa (generic) - nightly
Nature's Way Primadophilus Reuteri 1/day; Chewable multivitamin


AshNH
Regular Member


Date Joined Jul 2007
Total Posts : 208
   Posted 10/5/2007 4:19 PM (GMT -7)   
I saw the same level of blood on tissue after I stopped Preds. My GI told me that it is "normal". And that unless I am bleeding "a lot", I shouldn't worry about it. In fact, he told me to just get used to seeing blood. Thankfully, I haven't seen any blood in awhile but that could change any minute.

I hope your GI gets back to you on Monday to put your mind at ease, one way or another. I wish you all the best.
Ash 39 NH, vegetarian
Diagnosed with UC July 06 (I think 6/6/6) during 10 day hospitalization
Current meds: Asacol 12, Imuran 150mg
Centrum Silver, Primadophilus Reuteri, DHA-Omega 3, L-glutamine


hekela
Veteran Member


Date Joined Nov 2006
Total Posts : 731
   Posted 10/5/2007 5:39 PM (GMT -7)   
i believe this was my first symptom and it happened through the last 5 months or so of my pregnancy. but because i was pregnant all the docs said "internal hemorrhoids". well it went on for months and then the play-dough poo came and then it all just got worse...
anyway, best to let your doc know, which i know you have already done.
you'll get to know your body and if a little blood is nothing or the start of something.
for me it is always bad news and requires pred. :(

hope you stop seeing red soon!

aloha
28, happily married, stay at home mom to 23 month old son
UC (probably pancolitis, but no c-scope yet), diagnosed June 2006, started having major symptoms sometime in January 2006, about 3 months after childbirth. 2nd flare (minor) may 2007 after taking caprylic acid for 2 weeks.
-tried SCD for 4 weeks with no improvement...
-Asacol since 7/26/06
-Prednisone 8/28/06-2/28/07. and again may '07, 8 week course.
-probiotics, ground psyllium husk, fish oil, CalMag, multivitamin

may you live all the days of your life.


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 10/5/2007 6:07 PM (GMT -7)   
Unless you're having play-doh poo, i wouldn't worry. It's probably hemis or a fissure (which would be painful - and you would know it).

The narrow stools (play-doh poo) are caused by inflammation in the rectum, which is when you want to start rectal meds so that you catch it early.
Pan-colitis and GERD diagnosed May 2003
 
Asacol 12 per day,  Azathioprine 75mg, Rowasa and Canasa as needed
Aciphex, Effexor XR, BCP, Rhinocort nasal spray
Culturelle, Biotin, Folic Acid, Forvia, Calcium, and B12
 
Osteopenia (hip and spine) from prednisone use.  Started Azathioprine because I was steroid dependent.
 
Co-Mod for the UC forum
Keep HealingWell running smoothly:  www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 12:23 PM (GMT -7)
There are a total of 2,905,434 posts in 318,861 threads.
View Active Threads


Who's Online
This forum has 158218 registered members. Please welcome our newest member, Bob47.
325 Guest(s), 11 Registered Member(s) are currently online.  Details
NicHostetler, Italatin8, landcrab, eldonkey, Lady89, Scaredy Cat, Bull101, Bob47, OriolCarol, MacroMan, joee